# SDR IPXA2024041613694

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,266 hours, 18,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: No Test
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYSTEM INOP R&R REMOTE TEST BATTERIES IAW AMM 25-61-04. THIS CLEARS DEFERRAL 25-61-04.
